# SDR 05FDEA03691

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR IN FWD CARGO BAY AT BS680, S28R RBL 6, WL 154 (6" X 3").   REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.   REMOVED EXISTING FRAME REPAIR AT BS 680 RBL 6 AND FABRICATED NEW REPAIR FROM 7075T6 .071 LOT 586672. ALODINE, PRIMED AND INSTALLED NEW REPAIR IAW SRM 51-40-3, FIG   1. THIS WAS FOUND TO BE A MAJOR REPAIR
